# SDR CALA2015111000907

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 66,612 hours, 16,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1019
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, LT FRAME IS DENTED AT STATION 800 ABOVE STRINGER 24L.  CUT OUT DAMAGED AREA OF FRAME & INSTALLED REPAIR DOUBLER & INITIATED A ZONE 1 DIP TO REINSPECT AT 37,500 AFTER REPAIR INSTALLATION OR 50K AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST & EVERY 12K THEREAFTER CONTROL 38423 REF SRM 53-00-07 REPAIR 5.
